Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of homogeneous ideals
fitting into long Bourbaki sequences


Author: Mutsumi Amasaki
Journal: Proc. Amer. Math. Soc. 127 (1999), 3461-3466
MSC (1991): Primary 13D02; Secondary 13D03
DOI: https://doi.org/10.1090/S0002-9939-99-04898-4
Published electronically: May 13, 1999
MathSciNet review: 1610925
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For any finitely generated torsion-free graded module over a polynomial ring, there exists a homogeneous ideal fitting into an exact sequence similar to a Bourbaki sequence even though its height is not restricted to two.


References [Enhancements On Off] (What's this?)

  • 1. M. Amasaki, On the structure of arithmetically Buchsbaum curves in $\mathbf{P}^3_k$, Publ. RIMS, Kyoto Univ. 20 (1984), 793 - 837. MR 86a:14027
  • 2. M. Amasaki, Integral arithmetically Buchsbaum curves in $\mathbf{P}^3$, J. Math. Soc. Japan 41, No. 1 (1989), 1 - 8. MR 90c:14016
  • 3. M. Amasaki, Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals, Trans. AMS 317 (1990), 1 - 43. MR 90d:13002
  • 4. M. Amasaki, Free complexes defining maximal quasi-Buchsbaum graded modules over polynomial rings, J. Math. Kyoto Univ. 33, No. 1 (1993), 143 - 170. MR 94a:13020
  • 5. M. Amasaki, Generators of graded modules associated with linear filter-regular sequences, J. Pure Appl. Algebra 114 (1996), 1 - 23. CMP 97:05
  • 6. M. Amasaki, Basic sequences of homogeneous ideals in polynomial rings, J. Algebra 190 (1997), 329 - 360. MR 98c:13029
  • 7. M. Amasaki, Basic sequence and Nollet's $\theta _X$ of a homogeneous ideal of height two, preprint (August, 1996).
  • 8. E. Ballico, G. Bolondi and J. C. Migliore, The Lazarsfeld-Rao problem for liaison classes of two-codimensional subschemes of $\mathbf P^n$, Amer. J. Math. 113 (1991), 117-128. MR 92c:14047
  • 9. N. Bourbaki, ``Algèbre Commutative'', Masson, Paris, 1985.
  • 10. A. V. Geramita and J. C. Migliore, A generalized liaison addition, J. Algebra 163 (1994), 139 - 164. MR 94m:14066
  • 11. M. Martin-Deschamps et D. Perrin, Sur la classification des courbes gauches, Astérisque 184 - 185, Société Mathématique de France, 1990. MR 91h:14039
  • 12. S. Nollet, Even linkage classes, Trans. AMS 348 (1996), 1137 - 1162. MR 96h:14069
  • 13. S. Nollet, Integral subschemes of codimension two, preprint.
  • 14. A. P. Rao, Liaison equivalence classes, Math. Ann. 258 (1981), 169 - 173. MR 83j:14045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D02, 13D03

Retrieve articles in all journals with MSC (1991): 13D02, 13D03


Additional Information

Mutsumi Amasaki
Affiliation: Faculty of School Education, Hiroshima University, 1-1-1 Kagamiyama, Higashi-Hiro- shima 739-8524, Japan
Email: amasaki@ipc.hiroshima-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-04898-4
Received by editor(s): September 26, 1997
Received by editor(s) in revised form: February 10, 1998
Published electronically: May 13, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society